Mathematische Annalen

, Volume 344, Issue 4, pp 947–962

Evolution families and the Loewner equation II: complex hyperbolic manifolds

  • Filippo Bracci
  • Manuel D. Contreras
  • Santiago Díaz-Madrigal
Article

Abstract

We prove that evolution families on complex complete hyperbolic manifolds are in one to one correspondence with certain semicomplete non-autonomous holomorphic vector fields, providing the solution to a very general Loewner type differential equation on manifolds.

Mathematics Subject Classification (2000)

Primary 34M45 Secondary 32Q45 32W99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  • Filippo Bracci
    • 1
  • Manuel D. Contreras
    • 2
  • Santiago Díaz-Madrigal
    • 2
  1. 1.Dipartimento di MatematicaUniversità di Roma “Tor Vergata”RomeItaly
  2. 2.Camino de los Descubrimientos, s/n, Departamento de Matemática Aplicada II, Escuela Técnica Superior de IngenierosUniversidad de SevillaSevillaSpain

Personalised recommendations